# SDR ASAA2021112236720

- Difficulty date: November 22, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 53,614 hours, 16,121 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Motor
- Part number: 607551005
- Part serial: 120635933
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 ENGINE AFT FUEL PUMP "LOW PRESSURE" LIGHT REMAINS ILLUMINATED IN FLIGHT WITH SWITCH IN THE ON POSITION. REPEAT WRITE UP. GROUNDED - YES. REMOVED AND REPLACED #2 RIGHT AFT FUEL PUMP PER B737-800 AMM 28-22-41. OPS CHECK GOOD.
